# SDR AALA202209215970

- Difficulty date: September 13, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A300*
- Aircraft serial: 1462
- Aircraft time: 68,821 hours, 26,269 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5337204320100
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTEANCE: CRACKED FRAME FOOT COUPLING  AT FR 43 BETWEEN S21R AND S22R. REPLACED FRAME PER EA 339027
